# SDR DLM88040461

- Difficulty date: May 25, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 44,232 hours, 35,637 cycles
- Engine: Pwa JT8D*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: MD88M
- Part serial: DL1113
- Condition: Damaged
- Location: Nr 3 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TIRE HAS FOD DAMAGE.   REPLACED NR 3 MAIN TIRE.
